MathSciNet Relay Station
MathSciNet bibliographic data
MR2425178 17B37 (14A22 14F05 18E30 20G42)
Backelin, Erik; Kremnizer, Kobi Localization for quantum groups at a root of unity. J. Amer. Math. Soc. 21 (2008), no. 4, 1001–1018.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement